11-09-2004, 06:41 AM #1
hey guys, i'm likely gonna be starting a cycle of test E at 500mg a week for 10 weeks. Just test! I know alot of you guys have ran this cycle was wondering how many of you got acne from this cycle either while on or comming off during pct. And if so how serious was it and where was it back,chest, shoulders, face..... just wondering if i should consider taking or atleast having B5 ready to minimize it if i start to break out cuz thats the last thing i wanna get. i know its different for everyone, i haven't had acne at all when i was a kid except for the occasional zit here and there going through puberty which is expected. Let me know about any other sides you may of noticed while taking this cycle, and also the gains you received from this cycle.
11-09-2004, 07:00 AM #2
Chances are bro if you did not have acne as a kid you won't be bad on the cycle.. I don't break out while im on or during PCT. And I was one of the lucky kids a zit here and there. My bro gets them on his arm by his elbow. But they are not huge zits they are just little pimples.. So it all depends on you brutha..
Good luck.. Have something ready just in case.
11-09-2004, 07:08 AM #3
make sure you bathe twice per day and the b5 should help though i never use it. make sure you have everything you need for the cycle and pct before you start.
11-09-2004, 07:16 AM #4
thanks for the info and advice, definately gonna make sure i have my nolva and clomid ready before i start injecting, also b5 you do not need a prescription correct? but its sold over the counter and not just on the shelfs? correct me if i'm wrong, i live in canada to make it easier, have no experience with the stuff so not sure how to obtain it, would be nice to have by my side though as i've heard people getting acne so bad they don't like to take off their shirt, although haven't heard cases that serious with just running test E, but it just runs in the back of my mind
11-09-2004, 07:55 AM #5
i never had any acne at all until i did my first cycle of test e. i got horrible acne all up my back mostly around my lats. just be sure to shower and stay clean...good luck
11-09-2004, 08:07 AM #6
Never get acne while on. But when I come off I get it for months!!!!! The only thing that makes it go away is going back on a cycle. (and I've tried everything)
11-09-2004, 08:39 AM #7Originally Posted by GrimmReaperOriginally Posted by buylongterm
11-09-2004, 08:56 AM #8
I've found that l-dex helps to keep acne limited.
11-09-2004, 08:57 AM #9
i am on my 5th week of test and very very few acne.. just a little bit on the back.. but none on my face.. thats the only thing i am worried about..
11-09-2004, 09:01 AM #10Originally Posted by JdJuicer
11-09-2004, 09:02 AM #11
Coming off my cycle gave me the WORST Backne Ive ever had, I heard taking vitamin B6 helps, I will do that next time.
11-09-2004, 02:19 PM #12
well for those for are getting acne bad what is your history with acne ?
11-09-2004, 02:28 PM #13Anabolic Member
Originally Posted by getinbig
- Join Date
- Sep 2003
I found showering with "dawn" dishwashing liquid daily helps tremendously. The dawn cuts the greese and oil that is causing your zits and helps a lot this way.
11-09-2004, 06:13 PM #14
dawn???... never thawt of that
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)